# SDR AALA201803219020

- Difficulty date: March 19, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,844 hours, 8,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Seat Row 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN AT SEAT ROW 21 RT DETACHED.  THE OVERHEAD EXIT SIGN WAS SECURED IAW 33-51-01-1.  OK FOR FURTHER SERVICE.
